# SDR TSAA5353106

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AL
- Make and model: Boeing 737297
- Aircraft serial: 22051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND RT SIDE OUTER CHORD CRACKED AT BS 178, FORWARD NOSE COMPARTMENT.  REPAIRED PER SRM 53-10-1.  AIRCRAFT RETURNED TO SERVICE.  (M)
